# SDR 2007UALA03870

- Difficulty date: September 23, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 25,203 hours, 5,695 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Part number: 586557331
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTTLE DISCHARGE LIGHT AND FIRE BOTTLE ARMED LIGHT ON NOSE GEAR APU GROUND CONTROL PANEL WILL NOT PRESS TO TEST.  RELAMPED BOTTLE DISCHARGE LIGHT, NO HELP.  REPLACED FIRE BOTTLE ARMED LIGHT INDICATOR.  OP CHECKS OK FOR SERVICE.
